Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the Fredholm alternative for nonlinear operators


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 76 (1970), 993-998
MSC (1970): Primary 4780, 4610; Secondary 4785
DOI: https://doi.org/10.1090/S0002-9904-1970-12527-7
MathSciNet review: 0265999
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop and R. R. Phelps, The support functionals of a convex set, Proc. Sympos. Pure Math., vol. 7, Amer. Math. Soc., Providence, R. I., 1963, pp. 27-35. MR 27 #4051. MR 154092
  • 2. F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos, Pure Math., vol. 18, Part 2, Amer. Math. Soc., Providence, R. I. (to appear). MR 405188
  • 3. M. Edelstein, On nearest points of sets in uniformly convex Banach spaces, J. London Math. Soc. 43 (1968), 375-377. MR 37 #1954. MR 226364
  • 4. L. M. Graves, Some mapping theorems, Duke Math. J. 17 (1950), 111-114. MR 11, 729. MR 35398
  • 5. S. I. Pohožaev, Normal solvability of nonlinear operators, Dokl. Akad. Nauk SSSR 184 (1969), 40-43 = Soviet Math. Dokl. 10 (1969), 35-38. MR 39 #2031. MR 240686
  • 6. S. I. Pohožaev, Nonlinear operators which have a weakly closed range of values and quasilinear elliptic equations, Mat. Sb. 78 (120) (1969), 237-259. =Math.USSR Sb. 7 (1969), later MR 39 #631. MR 239274
  • 7. S. I. Pohožaev, Normal solvability of nonlinear mappings in uniformly convex Banach spaces, Funkcional Anal. i Priložen. 3 (1969), 80-84. (Russian) MR 247540
  • 8. S. Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965), 861-866. MR 32 #3067. MR 185604

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4780, 4610, 4785

Retrieve articles in all journals with MSC (1970): 4780, 4610, 4785


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12527-7

American Mathematical Society